Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 183, NWS Aberdeen, SD

August 3, 2016Campbell County, McPherson County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 3, 2016, 10:09 PM CDT for Campbell County, McPherson County, South Dakota. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2016, 10:09 PM CDT (03:09 UTC)
Expired
Aug 3, 2016, 11:15 PM CDT
In force
66 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Campbell County, SD, McPherson County, SD

The radar

The Aberdeen radar (KABR), 96 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 10:44 PM CDTTSTM WND GST 5510 Sw Long Lake, SDEUREKA RWIS.
Aug 3, 10:46 PM CDTTSTM WND DMG8 Nw Long Lake, SDESTIMATED WIND SPEEDS OF 60-70 MPH WITH DOWNED TREES. RADAR ESTIMATED TIME.
Aug 3, 11:14 PM CDTTSTM WND DMG7 W Long Lake, SDESTIMATED GUSTS OF 60+ MPH WITH A LARGE TREE KNOCKED DOWN. RADAR ESTIMATED TIME.
Aug 3, 11:15 PM CDTTSTM WND DMG7 W Long Lake, SDESTIMATED GUSTS OF 60+ MPH WITH A LARGE TREE KNOCKED DOWN. RADAR ESTIMATED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 3:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2302 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.1
Supercell composite
19.5

Open this sounding in Storm Lab

The text

As transmitted.

294 
WUUS53 KABR 040309
SVRABR
SDC021-089-040415-
/O.NEW.KABR.SV.W.0183.160804T0309Z-160804T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1009 PM CDT WED AUG 3 2016

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHEASTERN CAMPBELL COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 1115 PM CDT

* AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARTAS...OR
  11 MILES NORTHWEST OF EUREKA...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GREENWAY AROUND 1020 PM CDT. 
  EUREKA AROUND 1030 PM CDT. 
  NEW TOWN CORNER AROUND 1100 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 9919 4561 9936 4578 9995 4594 9988
TIME...MOT...LOC 0309Z 284DEG 24KT 4585 9982 

HAIL...1.00IN
WIND...60MPH
 
$$

WISE
3 follow-up statements
037 
WWUS53 KABR 040338
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1038 PM CDT WED AUG 3 2016

SDC021-040347-
/O.CAN.KABR.SV.W.0183.000000T0000Z-160804T0415Z/
CAMPBELL SD-
1038 PM CDT WED AUG 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMPBELL COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL SOUTH DAKOTA.

LAT...LON 4594 9919 4561 9936 4570 9966 4594 9965
TIME...MOT...LOC 0337Z 284DEG 24KT 4580 9956 

$$

SDC089-040415-
/O.CON.KABR.SV.W.0183.000000T0000Z-160804T0415Z/
MCPHERSON SD-
1038 PM CDT WED AUG 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN MCPHERSON COUNTY...

AT 1037 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
EUREKA...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  NEW TOWN CORNER AROUND 1100 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 9919 4561 9936 4570 9966 4594 9965
TIME...MOT...LOC 0337Z 284DEG 24KT 4580 9956 

HAIL...1.00IN
WIND...60MPH
 
$$

WISE
027 
WWUS53 KABR 040341
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1041 PM CDT WED AUG 3 2016

SDC089-040415-
/O.CON.KABR.SV.W.0183.000000T0000Z-160804T0415Z/
MCPHERSON SD-
1041 PM CDT WED AUG 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN MCPHERSON COUNTY...

AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
EUREKA...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  NEW TOWN CORNER AROUND 1100 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 9919 4561 9936 4570 9966 4594 9965
TIME...MOT...LOC 0341Z 284DEG 24KT 4579 9952 

HAIL...1.00IN
WIND...70MPH
 
$$

WISE
748 
WWUS53 KABR 040406
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1106 PM CDT WED AUG 3 2016

SDC089-040416-
/O.EXP.KABR.SV.W.0183.000000T0000Z-160804T0415Z/
MCPHERSON SD-
1106 PM CDT WED AUG 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MCPHERSON COUNTY WILL
EXPIRE AT 1115 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTH CENTRAL SOUTH DAKOTA.

LAT...LON 4594 9919 4561 9936 4570 9966 4594 9965
TIME...MOT...LOC 0358Z 284DEG 24KT 4579 9952 

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:37 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Aug 3, 6:37 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
637 PM CDT WED AUG 3 2016

.UPDATE...
Issued at 633 PM CDT WED AUG 3 2016

Storms are having a difficult time initiating and holding together
this evening. That said, the environment remains very favorable
for development and intensification, especially as the cold front
progresses east. Radar trends show a line of storms in western SD
heading for south central SD in an hour or two if they can
maintain themselves. Adjusted pops based on latest guidance and
radar trends. Otherwise the forecast remains on track.

&&

.SHORT TERM...(This Evening through Friday Night)
Issued at 344 PM CDT WED AUG 3 2016

Watching progression of cold front this afternoon as it moves east
across the western Dakotas. Plenty of moisture and instability ahead
of the front and also noting the approach of a potent upper level
trough. Stage is set for development of strong to severe
thunderstorms over the next couple hours across the central Dakotas,
with activity moving east into the evening hours.

On Thursday, much drier air will be moving in behind the departing
cold front. Dewpoints will drop back into the 50s with high
temperatures cooling down into the low to mid 80s. Breezy northwest
winds can also be expected.

High pressure settles into the region Thursday night and remains in
control through the day Friday. This will bring lighter winds and
dry conditions. Low temperatures early Friday morning are forecast
to bottom out in the low to mid 50s for most areas.

.LONG TERM...(Saturday through Wednesday)
Issued at 344 PM CDT WED AUG 3 2016

Surface high pressure will be in place over the region at the
start of the long term period, as the area is between a couple
long wave troughs (over eastern Canada and the Pacific
Northwest). Between those troughs, an upper ridge will stretch
from the Northern Plains to the lee of the Canadian Rockies. That
ridge will remain in place through the weekend and possibly into
Monday, as the upper trough in the Pacific Northwest remains
nearly stationary. That should lead to a generally dry weekend as
the surface high departs to the east. There are a few indications
of a weak wave sliding across the area on Sunday, but the
potential doesn't appear to be strong enough to include any
slight chance PoPs at this time (especially with better moisture
to the south of the area).

For the first half of next week, the upper trough will slowly
shift east into the Northern Rockies and eventually the Northern
Plains by mid to late week. Therefore, would expect some
scattered thunderstorm potential (slight/chance PoPs) as weak
waves eject out ahead of the trough and through the area.

Finally for temperatures, expect highs to be at or slightly below
normal for the weekend before warmer air begins to move over the
area early next week out in front of the upper trough. That will
trend highs up into the upper 80s and lower 90s by the middle of
next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 633 PM CDT WED AUG 3 2016

VFR conditions are expected through the period except in or near
stronger thunderstorms. A cold front will sweep through the region
tonight bringing the chance for strong to severe storms. At this
time, KPIR appears to be in line for TS by about 2z. Timing and
areal extent of other storm development is still questionable.

&&

.ABR Watches/Warnings/Advisories...
SD...NONE.
MN...NONE.
&&

UPDATE...Wise
SHORT TERM...TMT
LONG TERM...SRF
AVIATION...Wise
Hazardous weather outlook, Aug 3, 9:56 AM CDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
956 AM CDT WED AUG 3 2016

MNZ039-046-SDZ005>008-010-011-017>023-041200-
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-
956 AM CDT WED AUG 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL SLIDE ACROSS THE REGION EARLY THIS
EVENING THROUGH THE OVERNIGHT HOURS. THIS COLD FRONT WILL BRING
THE POTENTIAL FOR SEVERE STORMS FOR MOST LOCATIONS. DAMAGING WINDS
AND LARGE HAIL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY 8 PM CDT FOR COUNTIES ALONG
AND EAST OF THE JAMES RIVER.

SDZ003-004-009-015-016-033>037-045-048-051-041200-
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-
HAND-JONES-LYMAN-BUFFALO-
956 AM CDT WED AUG 3 2016 /856 AM MDT WED AUG 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL SLIDE ACROSS THE REGION LATE THIS
AFTERNOON THROUGH TONIGHT. THIS COLD FRONT WILL BRING THE
POTENTIAL FOR SEVERE STORMS FOR MOST LOCATIONS. DAMAGING WINDS AND
LARGE HAIL WILL BE THE MAIN THREATS.

VERY WARM TEMPERATURES TODAY WILL COMBINE WITH LOW HUMIDITY AND
GUSTY SOUTHERLY WINDS TO PRODUCE HIGH TO VERY HIGH FIRE DANGER
WITH WEST RIVER COUNTIES.

IN ADDITION...HEAT INDICES WILL RISE INTO THE UPPER 90S AND LOWER
100S THIS AFTERNOON. THE COMBINATION OF HOT TEMPERATURES AND HIGH
HUMIDITY WILL LEAD TO THE INCREASED POTENTIAL FOR HEAT RELATED
ILLNESSES. IF OUTSIDE THIS AFTERNOON...MAKE SURE TO DRINK PLENTY
OF WATER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY 5 PM CDT FOR COUNTIES WEST OF
THE JAMES RIVER.

SRF

In the hours before

Local storm report, Aug 3, 9:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
904 PM CDT WED AUG 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     4 NW OKATON             43.92N 100.94W
08/03/2016  E60 MPH          JONES              SD   PUBLIC

            NO APPARENT DAMAGE NOTICED AT TIME OF CALL.

&&

RV
Local storm report, Aug 3, 9:23 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
923 PM CDT WED AUG 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     10 SW CHANTLER CREEK RE 44.39N 100.77W
08/03/2016  M70 MPH          STANLEY            SD   MESONET

            HAYES RWIS.

&&

RV
Special weather statement, Aug 3, 9:34 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
934 PM CDT WED AUG 3 2016

SDZ034>037-048-051-040330-
SULLY SD-LYMAN SD-BUFFALO SD-HAND SD-HYDE SD-HUGHES SD-
934 PM CDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLY...EASTERN
HUGHES...BUFFALO...EASTERN LYMAN...SOUTHERN HYDE AND SOUTHERN HAND
COUNTIES UNTIL 1030 PM CDT...

AT 934 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF LOWER BRULE...MOVING EAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILLER...LOWER BRULE...HIGHMORE...FORT THOMPSON...LYMAN...OACOMA...
ST.
LAWRENCE...RELIANCE...HARROLD...SHELBY...IONA...REE HEIGHTS...MILLER DALE
COLONY...STEPHAN...VAYLAND...PLEASANT VALLEY COUNTRY CHURCH...HOLABIRD...
SUNSHINE BIBLE ACADEMY...ROSEHILL DAM AND TAILRACE REC AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL SOUTH DAKOTA.

LAT...LON 4374 9962 4377 9966 4373 9967 4372 9973
      4375 9975 4374 9976 4371 9975 4370 9983
      4455 9985 4455 9875 4420 9870 4419 9893
      4394 9893 4393 9936 4386 9931 4367 9947
      4365 9936 4350 9929 4350 9962
TIME...MOT...LOC 0234Z 265DEG 33KT 4404 9974

WISE
Local storm report, Aug 3, 9:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
936 PM CDT WED AUG 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     PIERRE                  44.37N 100.33W
08/03/2016  M58 MPH          HUGHES             SD   MESONET

            PIERRE MESONET.

&&

RV
Special weather statement, Aug 3, 9:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
956 PM CDT WED AUG 3 2016

SDZ004-040345-
CAMPBELL SD-
956 PM CDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMPBELL COUNTY
UNTIL 1045 PM CDT...

AT 956 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HERREID...OR 18 MILES WEST OF EUREKA...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HERREID AND ARTAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL SOUTH DAKOTA.

LAT...LON 4594 9972 4574 9977 4576 10008 4594 10004
TIME...MOT...LOC 0256Z 276DEG 14KT 4585 9998

WISE

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:10 PM CDTSevere Thunderstorm WarningABRJones, Stanley50 min
Aug 3, 8:23 PM CDTSevere Thunderstorm WarningABRHughes, Stanley37 min
Aug 3, 8:31 PM CDTSevere Thunderstorm WarningABRJones29 min
Aug 3, 8:59 PM CDTSevere Thunderstorm WarningABRHughes, Jones, Lyman, Stanley46 min
Aug 3, 9:34 PM CDTSpecial Weather StatementABRBuffalo, Hand, Hyde56 min
Aug 3, 9:56 PM CDTSpecial Weather StatementABRCampbell49 min
Aug 3, 10:12 PM CDTTornado WarningABRMcPherson19 min
Aug 3, 10:35 PM CDTSevere Thunderstorm WarningABRBrown, McPherson40 min
Aug 3, 10:57 PM CDTSpecial Weather StatementABRSpink48 min
Aug 3, 11:16 PM CDTSevere Thunderstorm WarningABRBrown, McPherson44 min
Aug 3, 11:58 PM CDTSevere Thunderstorm WarningABRBrown, Marshall32 min
Aug 4, 1:04 AM CDTSevere Thunderstorm WarningABRJones41 min
Aug 4, 2:12 AM CDTSpecial Weather StatementABRBuffalo48 min
Aug 4, 2:38 AM CDTSpecial Weather StatementABRBuffalo52 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.